# SDR FDEA201107152724

- Difficulty date: July 15, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 652163233
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MIDFLAP T/E CHORD CRACKED AT INBD AFT FLAP CONTROL ROD CUTOUT DAMAGED AREA OF CHORD EXTRUSION IAW SRM 51-40-4, FIG 1, 4' 9.5" AND FABRICATED SPLICE FROM 7075T6 9.75" IAW SRM 51-40-4, FIG 1.  INSTALLED SPLICE IAW SRM 51-30-2 AND FABRICATED REPAIR SECTION CHORD FROM EXTRUSION 7075T6, 57.375" IAW SRM 51-40-4, FIG 1 AND INSTALLED CHORD SECTION IAW SRM 51-30-2.
